# SDR DALA2023011700350

- Difficulty date: January 15, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,354 hours, 10,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 75-76
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT -Y1447.8 BTW FR75 TO FR76 AT AFT GALLEY AREA.   REPLACED THE FLOOR SUPPORT -Y1447.8 LOC. BTW FR74 TO FR78 AT AFT GALLEY AREA AS PER A330 SRM 51-72-11-911-001.
